Alert archive / Arizona / Flash Flood Warnings in 2012
Flash Flood Warning 171, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 29, 2012, 3:34 PM MST for Mohave County, Arizona. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2012, 3:34 PM MST (22:34 UTC)
- Expired
- Aug 29, 2012, 5:30 PM MST
- In force
- 116 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 77 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3526 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
604 WGUS55 KVEF 292234 FFWVEF AZC015-300030- /O.NEW.KVEF.FF.W.0171.120829T2234Z-120830T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 334 PM MST WED AUG 29 2012 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 530 PM MST. * AT 329 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES SOUTHEAST OF PIERCE FERRY AND ANTARES ROADS...OR 33 MILES NORTH OF KINGMAN...MOVING NORTH AT 10 MPH. UP TO ONE AND A HALF INCHES IS ESTIMATED TO HAVE FALLEN IN THE WARNING AREA. * LOCATIONS IMPACTED INCLUDE... STOCKTON HILL ROAD...PIERCE FERRY ROAD AND ANTARES ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG... NWSVEGAS. && LAT...LON 3580 11422 3584 11406 3560 11362 3547 11410 $$ JA
2 follow-up statements
745 WGUS75 KVEF 292320 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 420 PM MST WED AUG 29 2012 AZC015-300030- /O.CON.KVEF.FF.W.0171.000000T0000Z-120830T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 420 PM MST WED AUG 29 2012 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MST FOR CENTRAL MOHAVE COUNTY... AT 416 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE LOCATED NEAR PIERCE FERRY AND ANTARES ROADS...OR 40 MILES NORTH OF KINGMAN. THE THUNDERSTORMS WITH EXCESSIVE RAIN WERE NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... STOCKTON HILL ROAD...PIERCE FERRY ROAD AND ANTARES ROAD PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG... NWSVEGAS. && LAT...LON 3580 11422 3584 11406 3560 11362 3547 11410 $$ JH
684 WGUS75 KVEF 300022 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 522 PM MST WED AUG 29 2012 AZC015-300031- /O.EXP.KVEF.FF.W.0171.000000T0000Z-120830T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 522 PM MST WED AUG 29 2012 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MST FOR CENTRAL MOHAVE COUNTY... THERE HAS NOT BEEN ANY RAINFALL FOR AWHILE IN THE WARNED AREA NEAR AND SOUTH OF THE INTERSECTION OF PIERCE FERRY...STOCKTON HILL AND ANTARES ROADS. ANY FLOODING WHICH MAY HAVE OCCURRED SHOULD BE SUBSIDING. LAT...LON 3580 11422 3584 11406 3560 11362 3547 11410 $$ JH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 10:20 AM MST, 5 hours 14 minutes earlier.
Area forecast discussion, Aug 29, 10:20 AM MST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1020 AM PDT WED AUG 29 2012 .SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL SPREAD ACROSS THE REGION THROUGH FRIDAY BRINGING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO MUCH OF THE FORECAST AREA. TEMPERATURES WILL REMAIN SEVERAL DEGREES ABOVE NORMAL TODAY AND THEN COOL TO AROUND NORMAL THURSDAY AND INTO THE WEEKEND. && .UPDATE...THE SURFACE ANALYSIS THIS MORNING REVEALED DEWPOINTS WERE UP ABOUT 10 DEGREES F ACROSS CLARK AND MOHAVE COUNTIES WITH READINGS IN THE UPPER 40S TO TO MID 50S. THE 12Z LAS VEGAS SOUNDING SHOWED AROUND 0.8 OF AN INCH OF PRECIPITABLE WATER WITH A SOMEWHAT STABLE THERMAL PROFILE AND A LIFTED INDEX NEAR 0. MOISTURE IS FORECAST TO CONTINUE TO INCREASE THROUGH THE DAY WITH THE 12Z NAM INDICATING AROUND 1.25 INCHES WORKING UP THROUGH CENTRAL CLARK COUNTY BY THIS AFTERNOON. THIS INCREASE IN MOISTURE WILL DESTABILIZE THE AIRMASS A LITTLE AND AND COMBINE WITH ALMOST FULL SURFACE HEATING FOR CONVECTION DEVELOPING OVER THE MOUNTAINS OF SOUTHERN NEVADA... NORTHWEST ARIZONA AND EASTERN SAN BERNARDINO COUNTY THIS AFTERNOON. STRONG WIND GUSTS WILL BE THE PRIMARY HAZARD WITH THESE STORMS AS THE BOUNDARY LAYER REMAINS RELATIVELY DRY. ALSO WESTERN SAN BERNARDINO COUNTY SHOULD SEE ISOLATED THUNDERSTORMS MOVING OFF THE MOUNTAINS NEAR BIG BEAR. THE INHERITED FORECAST HAD THESE GENERAL TRENDS COVERED BUT A MINOR UPDATE WAS MADE TO KEEP THE MENTION OF ISOLATED THUNDERSTORMS OVER SOUTHERN CLARK COUNTY THIS EVENING. IT IS WORTH NOTING THAT THE 12Z NAM AND GFS DO NOT INDICATE MUCH...IF ANY...DRYING TREND FOR THE UPCOMING WEEKEND AS THE SCOURING INFLUENCE OF THE WEST COAST TROUGH HAS BEEN MINIMIZED. WE WILL SEE WHAT THE 12Z ECMWF DEPICTS BEFORE MAKING ANY SIGNIFICANT CHANGES. && .AVIATION...FOR MCCARRAN...WINDS SHOULD FAVOR DIURNAL DIRECTIONAL TRENDS THROUGH WEDNESDAY NIGHT. SPEEDS WILL MAINLY BE 5-10 KTS THOUGH INCREASE TO AS HIGH AS 12 KTS WITH GUSTS TO 15-20 KTS AT TIMES IN THE AFTERNOON HOURS ON WEDNESDAY. FEW-SCT CLOUDS AOA 10K FEET WITH A FEW ISOLATED SHRA/TSRA POSSIBLE FROM AROUND 20Z WEDNESDAY TO 03Z THURSDAY IN THE MOUNTAINS AROUND THE LAS VEGAS VALLEY. THERE IS A POTENTIAL FOR SHRA/TSRA TO MOVE INTO THE VALLEY LATE THIS AFTERNOON INTO THIS EVENING. FOR NOW...HAVE INCLUDED VCSH FROM 23Z THROUGH 03Z. GUSTY AND ERRATIC WINDS FROM ANY SHRA/TSRA OR OUTFLOW BOUNDARIES MAY OCCUR ALONG WITH REDUCED CIGS. TEMPERATURES WILL REMAIN AOA 100F FROM 19Z WEDNESDAY THROUGH 03Z THURSDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...OVERNIGHT EXPECT DRY CONDITIONS WITH WINDS FAVORING DIURNAL TRENDS AND FEW-SCT CLOUDS AT TIMES AOA 10K FEET. ON WEDNESDAY SCT SHRA/TSRA ARE POSSIBLE AFTER 18Z IN MOHAVE COUNTY WITH ISOLATED ACTIVITY POSSIBLE IN CLARK...LINCOLN AND SAN BERNARDINO COUNTIES. GUSTY AND ERRATIC WINDS MAY OCCUR IN AND NEAR ANY SHRA/TSRA OTHERWISE EXPECT WINDS TO FAVOR DIURNAL DIRECTIONAL TRENDS. GUSTS TO AROUND 20 KTS ARE EXPECTED IN THE OWENS VALLEY IN THE AFTERNOON AND EARLY EVENING. SCT-BKN CLOUDS AOA 7K-10K FEET EAST OF A KELY-KDRA-KDAG LINE...OTHERWISE CLOUDS SHOULD BE MORE IN THE FEW RANGE. && .PREV DISCUSSION... 411 AM PDT WED AUG 29 2012 .SHORT TERM...TODAY THROUGH FRIDAY...ITEMS OF NOTE SO FAR OVERNIGHT ARE A THICK BAND OF CLOUD COVER OVER THE NORTHWESTERN CWA THAT IS LIFTING NORTH AND HAS POSSIBLY PRODUCED AN EMBEDDED LIGHT SHOWER OR VIRGA OVER INYO AND NYE COUNTIES. OTHERWISE THERE HAS BEEN A FEW TO SCATTERED MID LEVEL CLOUDS ELSEWHERE ACROSS THE AREA. THE WEATHER IS EXPECTED TO GET MORE ACTIVE THROUGH AT LEAST FRIDAY AS AN UNSTABLE AND MOIST AIRMASS GETS ADVECTED INTO THE FORECAST AREA BY THE UPPER LEVEL STEERING FLOW. THE FORECASTED 850-500MB THETA E RIDGE SUGGESTS THE BEST POTENTIAL FOR STORMS TODAY WILL BE OVER MOHAVE COUNTY WHERE PW VALUES ARE FORECAST TO BE BETWEEN 1.00 AND 1.25 INCHES THIS AFTERNOON WITH LIFTED INDICES OF -2 TO -3 DEGREES CELSIUS AND CAPE VALUES BETWEEN 200 AND 800 J/KG. CONDITIONS ARE FORECAST TO BE MORE STABLE AND LESS MOIST FURTHER WEST AND NORTH WHERE ONLY A SLIGHT CHANCE OF A STORM IS FORECAST AND MAINLY OVER THE MOUNTAINS. MORE FAVORABLE CONDITIONS ARE EXPECTED THURSDAY AS THE ONE INCH PW LINE ENCOMPASSES THE SOUTHERN HALF OF THE AREA WITH .75 TO 1.00 PW FORECAST ACROSS THE NORTH. THUNDERSTORM COVERAGE WILL BE MORE WIDESPREAD AND POSSIBLY MORE ORGANIZED WITH STRONGER WIND SPEEDS ALOFT. ALSO ON THURSDAY...WHAT IS EXPECTED TO BE A WEAKENING HURRICANE ILEANA WILL CROSS THE 20N LATITUDE LINE AND TURN WEST AS IT ENCOUNTERS COOLER WATER TEMPERATURES. THE LATEST GFS FORECASTS SOME OF ILEANAS MID AND HIGH LEVEL MOISTURE GETTING PULLED NORTH AND EAST INTO THE SOUTHEASTERN PORTIONS OF THE FORECAST AREA AND COULD BECOME A CONTRIBUTING FACTOR FOR HEAVY RAINFALL POTENTIAL OVER THIS REGION ON FRIDAY. FRIDAY LOOKS INTERESTING IN MANY WAYS WITH 70 KNOT WINDS ASSOCIATED WITH A PACIFIC TROUGH MOVING ACROSS THE AREA. THIS WILL PROVIDE DYNAMIC SUPPORT FOR MORE ORGANIZED...LONGER LASTING CONVECTION. PROVIDED THAT MODEL FORECASTS DO NOT CHANCE MUCH OVER THE NEXT DAY OR TWO...A FLASH FLOOD WATCH MAY BE NECESSARY FOR FRIDAY. GIVEN THE FORECASTED ATMOSPHERIC PROFILE OF DRIER LOW LEVELS AND MOIST MID LEVELS ON FRIDAY...STRONG WIND GUSTS WILL BE POSSIBLE WITH STORMS. TEMPERATURES TODAY WILL BE SIMILAR TO YESTERDAY AND THEN COOL TO NEAR NORMAL THURSDAY DUE TO AN INCREASE IN CLOUD COVER AND A BETTER CHANCE FOR SHOWERS. .LONG TERM...MODELS FINALLY SEEM TO BE IN BETTER AGREEMENT FOR THE START OF SEPTEMBER WITH THE HANDLING THE MAIN FEATURES AT THIS TIME. A MID/UPPER LEVEL TROUGH IS EXPECTED TO APPROACH FROM THE WEST ON SATURDAY AND MOVE ACROSS NEVADA INTO UTAH SATURDAY NIGHT. WE KEPT IN THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS ON SATURDAY MORNING ACROSS MOHAVE...LINCOLN AND CENTRAL NYE COUNTIES AS THERE IS DECENT INSTABILITY AND CAPE SHOWN AHEAD OF THE APPROACHING TROUGH AND THIS FEATURE WOULD HELP TO ENHANCE CONVECTION. BY SATURDAY AFTERNOON AS THE TROUGH AXIS PUSHES FURTHER INLAND DRIER AND MORE STABLE AIR IS SHOWN TO SPREAD EAST WHICH SHOULD END THE POTENTIAL FOR THUNDERSTORMS IN CENTRAL NYE COUNTY AND WESTERN LINCOLN COUNTY. WE MAY BE A LITTLE TOO HIGH ON POPS IN CLARK COUNTY BUT LAST SATURDAY ACTIVITY DEVELOPED EVEN THOUGH WE WERE SUPPOSED TO BE DRIED OUT SO I KEPT IN POPS IN MOST AREAS. THE TROUGH AXIS IS FORECAST TO BE PROCEEDED BY AN 80 KT+ JET AT 250 MB ACROSS CENTRAL AND SOUTHERN NEVADA WHICH SHOULD HELP TO INCREASE WINDS ESPECIALLY IN THE AFTERNOON AND EARLY EVENING HOURS. DESPITE THE WINDFIELDS SHOWING A NICE ALIGNMENT MODELS ARE NOT BRINGING THE STRONGER WINDS ALOFT DOWN BUT IT IS HARD TO SEE A TROUGH PASSING BY AND NOT KICKING UP WINDS SO WE KEPT IN BREEZY TO LOCALLY WINDY CONDITIONS ACROSS INYO...ESMERALDA AND CENTRAL NYE COUNTIES FOR THIS TIME FRAME. BY SUNDAY DRIER AIR SHOULD SPREAD FURTHER EAST HOWEVER IT DOES NOT LOOK LIKE IT WILL MAKE IT INTO MOHAVE COUNTY AND EVEN POSSIBLY EASTERN LINCOLN AND FAR EASTERN SAN BERNARDINO COUNTIES AND WE LEFT IN THE POSSIBILITY OF AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THERE. BY LABOR DAY INTO TUESDAY RIDGING IN THE MID AND UPPER LEVELS IS EXPECTED TO BUILD BACK INTO THE AREA. THIS WILL TRAP ANY MOISTURE LEFT OVER MOHAVE COUNTY AND RECYCLE IT AND THUS I KEPT IN POPS FOR THEN IN THE AFTERNOON AND EVENING. WITH 500 MB HEIGHTS PROGGED TO BE AT OR ABOVE 591 DM I ALSO INCREASED MAX TEMPS FOR LABOR DAY AND TUESDAY WHICH WOULD PUT THEM ABOUT 5 DEGREES ABOVE NORMAL. THIS IS IN-LINE WITH THE WARMER ECMWF MOS AND ECMWF BIAS-CORRECTED GUIDANCE MAX TEMPS. OTHERWISE EXPECT DRY CONDITIONS ALTHOUGH QUITE A BIT OF MID AND HIGH LEVEL MOISTURE IS SHOWN IN THE ECMWF AND GFS BY TUESDAY INTO WEDNESDAY WHICH MAY LIMIT HEATING. HOWEVER THE RIDGE ALOFT SHOULD PROMOTE LOTS OF SINKING AIR AND A WARM LAYER ALOFT THAT OUTSIDE OF MOHAVE COUNTY SHOULD LIMIT THE EXTENT OF VERTICAL CLOUD DEVELOPMENT. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...ADAIR AVIATION...WOLCOTT PREV DISCUSSION...SALMEN/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 29, 4:47 AM MST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 447 AM PDT WED AUG 29 2012 AZZ001>003-036-CAZ524-526-527-NVZ015-016-018>022-300300- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 447 AM PDT WED AUG 29 2012 /447 AM MST WED AUG 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON AND EVENING OVER MOHAVE COUNTY WITH ISOLATED STORMS EXPECTED ELSEWHERE. HEAVY RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS AND CONFINED TO MAINLY MOHAVE COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO PRODUCE AREAS OF HEAVY RAIN AND GUSTY WINDS THURSDAY AND FRIDAY. THE AREA OF CONCERN SHIFTS BACK TO MOHAVE COUNTY OVER THE WEEKEND AND BECOMES MORE ISOLATED IN NATURE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-525-NVZ014-017-300300- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-MORONGO BASIN- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- 447 AM PDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MUCH OF THE AREA THURSDAY AND FRIDAY FOLLOWED BY DRY CONDITIONS OVER THE WEEKEND AND INTO EARLY NEXT WEEK. THE PRIMARY THREAT FROM STORMS WILL BE HEAVY RAIN AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 29, 2:19 PM MST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
219 PM PDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST 23 WSW OPAL MOUNTAIN RA 34.99N 117.54W
08/29/2012 E60 MPH SAN BERNARDINO CA PUBLIC
ESTIMATED 60 MPH WIND GUST REPORTED BY A GAS STATION IN
KRAMER JUNCTION.
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 4:16 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.